# SDR 9521239920

- Difficulty date: December 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N940N
- Make and model: Doug DC-9-32
- Aircraft serial: 47459
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND EMERGENCY ESCAPE LIGHTS FORWARD OF FIRST CLASS SEATS INOPERATIVE.  RESECURED PIN ON LEFT FORWARD ENTRY DOOR CHARGER ASSEMBLY.  REPLACED LIGHT ASSEMBLY AND POWER SUPPLY.  OPERATIONAL CHECK GOOD.
